# SDR AALA20060369

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS AT ROW 24DEF INOPERATIVE.  REPLACED BATTERY PACK AT B5106 FOR OVERHEAD EMERGENCY LIGHTS AT ROW 24DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
